MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-25
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fever (1858); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a transcatheter pulmonary bioprosthetic valve replacement procedure, venous access was achieved by the femoral vein.Following the procedure, bruising was noted at the groin where vascular access was achieved.On the first post-operative day, the patient was discharged.Later that day, the patient presented to the emergency department (ed).Upon assessment, the patient was noted to be febrile with a temperature of 101.1° f.The patient was admitted.Diagnostic tests were performed including obtaining a blood sample.Results of the blood test showed thrombocytosis (an elevated platelet level).An x-ray was performed of the chest which showed "similar radiographic appearance of the chest since earlier [in the] day".The patient was prescribed antibiotic medication for five days.The patient was discharged on the day after admission.Approximately one and a half weeks following the valve implant procedure, the patient slipped, fell, and landed on the buttocks.The following day, bruising was observed on the abdomen, above where the bruising was located from the valve procedure.The patient discussed the bruising with the primary cardiologist who then discussed it with the cardiac catheterization team at the valve implant facility.The patient was advised to present to the ed for further evaluation.Approximately two weeks after the valve implant procedure, diagnostic tests were performed to evaluate the abdominal bruising.A computed tomography was obtained of the abdomen and pelvis; results were unremarkable.A blood sample was obtained; results were unremarkable.No further information was provided.
 
Additional Manufacturer Narrative
Continuation of d10; other medical products in use prior to the onset of the event include: product id: harmony-dcs (lot: 0012663879); product type: 0195-heart valves; implant date: not implantable medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information indicated that that the diagnostic testing performed on the day following the valve implant procedure was performed in response to the fever to rule out endocarditis.Treatment was not required for the groin hematoma.The bruising at the groin access site resolved 15 days following the onset and was reported as possibly related to the delivery catheter system (dcs) and the procedure.The patient¿s fall occurred 9 days following the valve implant procedure.
 
Event or Problem Description
It was reported during a transcatheter pulmonary bioprosthetic valve replacement procedure, venous access was achieved by the femoral vein.Following the procedure, bruising was noted at the groin where vascular access was achieved.On the first post-operative day, the patient was discharged.Later that day, the patient presented to the emergency department (ed).Upon assessment, the patient was noted to be febrile with a temperature of 101.1° f.The patient was admitted.Diagnostic tests were performed including obtaining a blood sample.Results of the blood test showed thrombocytosis (an elevated platelet level).An x-ray was performed of the chest which showed "similar radiographic appearance of the chest since earlier [in the] day".The patient was prescribed antibiotic medication for five days.The patient was discharged on the day after admission.Approximately one and a half weeks following the valve implant procedure, the patient slipped, fell, and landed on the buttocks.The following day, bruising was observed on the abdomen, above where the bruising was located from the valve procedure.The patient discussed the bruising with the primary cardiologist who then discussed it with the cardiac catheterization team at the valve implant facility.The patient was advised to present to the ed for further evaluation.Approximately two weeks after the valve implant procedure, diagnostic tests were performed to evaluate the abdominal bruising.A computed tomography was obtained of the abdomen and pelvis; results were unremarkable.A blood sample was obtained; results were unremarkable.No further information was provided.Additional information indicated that the diagnostic testing performed on the day following the valve implant procedure was performed in response to the fever to rule out endocarditis.Treatment was not required for the groin hematoma.The bruising at the groin access site resolved 15 days following the onset and was reported as possibly related to the delivery catheter system (dcs) and the procedure.The patient¿s fall occurred 9 days following the valve implant procedure.Additional information was received to report the diagnostic testing indicated the skin showed no outward signs (stigmata) of endocarditis.
 
Additional Manufacturer Narrative
Updated data: b5.A third paragraph was added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported during a transcatheter pulmonary bioprosthetic valve replacement procedure, venous access was achieved by the femoral vein.Following the procedure, bruising was noted at the groin where vascular access was achieved.On the first post-operative day, the patient was discharged.Later that day, the patient presented to the emergency department (ed).Upon assessment, the patient was noted to be febrile with a temperature of 101.1° f.The patient was admitted.Diagnostic tests were performed including obtaining a blood sample.Results of the blood test showed thrombocytosis (an elevated platelet level).An x-ray was performed of the chest which showed "similar radiographic appearance of the chest since earlier [in the] day".The patient was prescribed antibiotic medication for five days.The patient was discharged on the day after admission.Approximately one and a half weeks following the valve implant procedure, the patient slipped, fell, and landed on the buttocks.The following day, bruising was observed on the abdomen, above where the bruising was located from the valve procedure.The patient discussed the bruising with the primary cariologist who then discussed it with the cardiac catheterization team at the valve implant facility.The patient was advised to present to the ed for further evaluation.Approximately two weeks after the valve implant procedure, diagnostic tests were performed to evaluate the abdominal bruising.A computed tomography was obtained of the abdomen and pelvis; results were unremarkable.A blood sample was obtained; results were unremarkable.No further information was provided.Additional information indicated that the diagnostic testing performed on the day following the valve implant procedure was performed in response to the fever to rule out endocarditis.Treatment was not required for the groin hematoma.The bruising at the groin access site resolved 15 days following the onset and was reported as possibly related to the delivery catheter system (dcs) and the procedure.The patient¿s fall occurred 9 days following the valve implant procedure.Additional information was received to report the diagnostic testing indicated the skin showed no outward signs (stigmata) of endocarditis.Additional information was received to report bruising was noted on the anterior abdominal wall, directly above the right groin which was used as the access site during the cardiac catheterization procedure.The access site had resolving discoloration after the catheterization.It was unclear whether the bruising on the abdominal wall was an extension of the skin discoloration/subcutaneous hematoma from the access site or if the bruising had resulted from the fall the day prior.
 
Additional Manufacturer Narrative
Updated data: b5.A fourth paragraph was added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HARMONY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22772932
Report Number9617601-2025-00897
Device Sequence Number21123839
Product Code NPV
UDI-Device Identifier00763000338992
UDI-Public(01)00763000338992(17)260326
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Model NumberHARMONY-25
Device Catalogue NumberHARMONY-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/15/2025
09/19/2025
11/26/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/11/2025
10/15/2025
12/18/2025
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age24 YR
Patient SexFemale
Patient Weight52 KG
Patient EthnicityNon Hispanic
Patient RaceWhite